English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Idempotent semigroups and tropical algebraic sets

MPS-Authors
/persons/resource/persons235492

Izhakian,  Zur
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236207

Shustin,  Eugenii
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

izhakian_idempotent_oa_2012.pdf
(Any fulltext), 307KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Izhakian, Z., & Shustin, E. (2012). Idempotent semigroups and tropical algebraic sets. Journal of the European Mathematical Society, 14(2), 489-520. doi:10.4171/JEMS/309.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1CE5-B
Abstract
There is no abstract available